MAUDE Adverse Event Report: PFM MEDICAL MEPRO GMBH NIT-OCCLUD PDA; PDA OCCLUDER

PFM MEDICAL MEPRO GMBH NIT-OCCLUD PDA; PDA OCCLUDER
Model Number 145096
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was provided and was used to conduct an investigation.The device history record (dhr) has been reviewed and showed no deviations.The coil, item 145096, was severely defom1ed proximally.Deformations of this kind often occur when a coil needs to be retrieved using a sling.The securing clip on the handle had not been pulled yet.Based on the user statements, the described error feature cannot be reconstructed.The systems are pushed 100% through the enclosed catheter during the test in production.No further similar complaints were reported to mepro in the past.Based on previous experience, insufficient rinsing cannot be ruled out.The complaint is not justified.
 
Event or Problem Description
The coil was released inside the patient.Doctor's report: "we tried with a coil and during configuration of the last two loops, is stuck in the catheter refusing to get out or to get back in the catheter we tried a lot until it's released in improper position which force to snare it and send the patient to surgery.".

Brand Name
NIT-OCCLUD PDA
Common Device Name
PDA OCCLUDER
Manufacturer (Section D)
PFM MEDICAL MEPRO GMBH
am söterberg 4
nonnweiler-otzenhausen, saarland 66620
GM  66620
MDR Report Key8316344
Report Number3005704822-2018-00002
Device Sequence Number47062
Product Code MAE
UDI-Device Identifier04042301160010
UDI-Public04042301160010
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number145096
Device Catalogue Number145096
Device Lot Number1018320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;